HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Restless Leg Syndrome (http://www.healthboards.com/boards/restless-leg-syndrome/)
-   -   Mirapex Causing Leg Pain? (http://www.healthboards.com/boards/restless-leg-syndrome/725923-mirapex-causing-leg-pain.html)

cannoli31 12-07-2009 04:33 PM

Mirapex Causing Leg Pain?
 
For about a month I have been having a periodic throbbing pain in my left thigh. It usually happens when I sit down. I was wondering if Mirapex could be causing it. I started the drug about two months ago. Exercise doesn't make it worse. Its usually when I am still that I feel it.

thanks.

callmely 12-19-2010 06:33 AM

Re: Mirapex Causing Leg Pain?
 
My bf and I who have RLS/PLMD both found Mirapex to be difficult to take. It made both our symptoms way worse and sleeping was impossible. We're both on Requip now and it's been great for both of us!


All times are GMT -7. The time now is 03:17 AM.